Research

Publication (Journal publications)

An algorithm to parametrize approximately space curves

Rueda, Sonia L.; Sendra, J. Rafael
Abstract:
We present an algorithm that, given a non-rational irreducible real space curve, satisfying certain conditions, computes a rational parametrization of a space curve near the input one. For a given tolerance E > 0, the algorithm checks whether a planar projection of the given space curve is E-rational and, in the affirmative case, generates a planar parametrization that is lifted to a space parametrization. This output rational space curve is of the same degree as the input curve, both have the same structure at infinity, and the Hausdorff distance between their real parts is finite. Moreover, in the examples we check that the distance is small.
Year:
2013
Type of Publication:
Journal publications
Journal:
Journal of Symbolic Computation
Volume:
56
Pages:
80-106
ISSN:
0747-7171
DOI:
http://dx.doi.org/10.1016/j.jsc.2013.04.002
Hits: 4701